# SDR MWEA011403

- Difficulty date: October 18, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,796 hours, 62,123 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5910244125
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD (RUSHING AIR) SOUND FROM AFT CABIN AREA.  ALSO RIGHT TEMP CONTROL VALVE WHEN FULL HOT, BUT CABIN TEMP SHOWS FULL COLD.  TEMP MODULATION (MANUAL MODE) HAS NO EFFECT.  FOUND RIGHT TEMP CONTROL VALVE OUTLET DUCT CRACKED AND COUPLING HOSE DETERIORATED.  INSTALLED NEW WELDED DUCT ASSEMBLY AND HOSE COUPLING.  OPERATIONAL AND LEAK CHECK GOOD.
